CSpace
某些完全正则半环的结构
陈永利1; 李师正2; 张玉芬2; 于建平1
2002
Source Publication山东科学
ISSN1002-4026
Volume015Issue:004Pages:1
Abstract利用已知的完全正则半群的结构,得到了某些完全正则半环的结构。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47823
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东师范大学
Recommended Citation
GB/T 7714
陈永利,李师正,张玉芬,等. 某些完全正则半环的结构[J]. 山东科学,2002,015(004):1.
APA 陈永利,李师正,张玉芬,&于建平.(2002).某些完全正则半环的结构.山东科学,015(004),1.
MLA 陈永利,et al."某些完全正则半环的结构".山东科学 015.004(2002):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈永利]'s Articles
[李师正]'s Articles
[张玉芬]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈永利]'s Articles
[李师正]'s Articles
[张玉芬]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈永利]'s Articles
[李师正]'s Articles
[张玉芬]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.